Kodai Mathematical Journal

On Joris' theorem on differentiability of functions

Ichiro Amemiya and Kazuo Masuda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 12, Number 1 (1989), 92-97.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138038992

Digital Object Identifier
doi:10.2996/kmj/1138038992

Mathematical Reviews number (MathSciNet)
MR0987144

Zentralblatt MATH identifier
0683.58009

Subjects
Primary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15]
Secondary: 26A06: One-variable calculus 26E10: $C^\infty$-functions, quasi-analytic functions [See also 58C25] 58C25: Differentiable maps

Citation

Amemiya, Ichiro; Masuda, Kazuo. On Joris' theorem on differentiability of functions. Kodai Math. J. 12 (1989), no. 1, 92--97. doi:10.2996/kmj/1138038992. https://projecteuclid.org/euclid.kmj/1138038992


Export citation

References

  • [B] JAN BOMAN, Differentiability of a function and of its compositions with functions of one variable, Math. Scand. 20 (1967), 249-268.
  • [D] JOHN DUNCAN, STEVEN, G. KRANTZ AND HAROLD R. PARKS, Nonlinear condition fordifferentiability of functions, J. Analyse Math. 45 (1985), 46-68.
  • [J] HENRI JORIS, Une C?-application non-immersive qui possede la propriete univer selle des immersions, Arch. Math. 39 (1982), 269-277.